8 doctors weighed in:

What do you do if all the depression medication you take makes you feel sick and very tired?

8 doctors weighed in
Dr. Madan Uprety
Psychiatry
6 doctors agree

In brief: DO NOT GIVE UP

Unfortunately, medication desired effects/side effects varies from person to person.
It is almost impossible to predict how you would respond. If one medication give you trouble or doesn't work: 1. Give time if you haven't tried for 6 weeks. 2. Decrease dose for the time being 3. Change medication- . Keep trying to find one that is best for you and stick to that one.

In brief: DO NOT GIVE UP

Unfortunately, medication desired effects/side effects varies from person to person.
It is almost impossible to predict how you would respond. If one medication give you trouble or doesn't work: 1. Give time if you haven't tried for 6 weeks. 2. Decrease dose for the time being 3. Change medication- . Keep trying to find one that is best for you and stick to that one.
Dr. Madan Uprety
Dr. Madan Uprety
Thank
Dr. Albert Pizzo
Family Medicine
2 doctors agree

In brief: Side effects of meds

Discuss this with your doctor as the medication does not seem to be helping you.
You probably need to try other medication.

In brief: Side effects of meds

Discuss this with your doctor as the medication does not seem to be helping you.
You probably need to try other medication.
Dr. Albert Pizzo
Dr. Albert Pizzo
Thank
1 comment
Dr. Donald Hazlett
Sometimes the issue when antidpressants don't work well becomes one of diagnosis. Is it really true depression? Could it be that there are medical issues that are behind that failure of medication? In either case talking to your physician is a good idea.
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors